# SDR SWIA2021070959438

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FLOOR SEAT TRACK AT LBL9 FROM FS661.00+32-FS693.00 HAS MULTIPLE SPOTS OF CORROSION     (C-CHECK RO 7/7/2021)    INSTALLED LBL9 SEAT TRACK FROM FS 661.00+32 TO 693.00 WITH NEW FASTENERS / REF: CRJ900 AMM 53-00-49-400-801-A07 / TUCSON TOOL: TUC9564 DUE 30-NOV-21
